MathSciNet Relay Station
MathSciNet bibliographic data
MR1072015 (91i:65224) 65Y20 (65D30 68Q25)
Woźniakowski, H. Average case complexity of multivariate integration. Bull. Amer. Math. Soc. (N.S.) 24 (1991), no. 1, 185–194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement